# SDR 2005UALA01215

- Difficulty date: October 28, 2005
- Submitted: November 8, 2005
- Operation: Air carrier
- Aircraft: N520UA
- Make and model: Boeing 757222
- Aircraft serial: 24890
- Aircraft time: 50,152 hours, 18,800 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Condition: Activated
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FOLLOWING EMERGENCY LIGHTS ARE INOP: EXTERIOR, LEFT FWD OVERWING, DOOR 4L. INTERIOR, EXIT SIGN OVER DOOR 4L, EXIT MARKERS AT DOORS 4L & 4R, OVERHEAD EXIT SIGN IN AFT GALLEY, AISLE LIGHTS AT ROWS 29 & 32.  LEFT AFT HATCH ILLUMINATION LIGHTS, AFT LIGHT IN RIGHT FWD HATCH ILLUMINATION.  REPLACED M10818 POWER SUPPLY.
